# SDR UPS01834610

- Difficulty date: December 22, 2000
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CABIN FITTING CRACKED INSIDE OF INTERCOSTAL L19 RT AT FS 834.  REMOVED CRACKED FITTING, DRILLED NEW FITTING (P/N 37799782) TO FIT IAW DC8 SRM 51-1-24, INSTALLED FITTING WITH HI-LOKS IAW DC8 SRM 51-1-20D.
